# SDR CA190529018

- Difficulty date: May 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 46,159 hours
- Propeller: Hamstd 14SF5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: S53572700208
- Condition: Cracked
- Location: Frame 26
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HMV INSPECTION, A CRACK WAS FOUND ON AN ANGLE AT FRAME 26 BETWEEN STRINGER 12L AND 13L. PN IS S53572700208. WO 33426718 NR 00080 INSPECTION TASKCARD 42-535119-DVI-10010-1. PART TO BE REPLACED (TC# 20190529018)
